# SDR WX0A2015112473009

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 34,801 hours, 24,110 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Uplock
- Part number: C24730100
- Part serial: H4226
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RECEIVED AN ECAM LANDING GEAR DOORS NOT CLOSED FOR NOSE GEAR RECYCLED LANDING GEAR IAW ECAM ACTIONS ECAM CLEARED WITH NO FURTHER DEFECTS, IAW TSM 32-31-00-810-859-A R & R NLG DOOR UPLOCK OPS AND LEAK CHECK GOOD IAW AMM 32-31-14-000-001 AND 32-31-14-400-001.
